ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Codral Cold & Flu + Cough Day & Night 48 Capsules
  Product ID: 49942

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Codral Cold & Flu + Cough Day & Night 48 Capsules

Codral Cold & Flu + Cough Day & Night 48 Capsules

Product ID: 49942
$19.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

General Information

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.


This Codral is ideal for:


- dry cough


- blocked/runny noses


- headaches and fever


- body aches and pains

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Boxed Contents: 36 Day Capsules 12 Night Capsules

Size: 48 Pack

Shelf Life in Days: 1095 days

Warnings

Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you have taken paracetamol
? if you are taking antidepressants
? if you have taken antihistamines
? if blister foil is broken.

Ask your doctor before use if you
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding
  • have a chronic cough or excessive secretions.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Night capsules may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Contains: Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorphenamine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose

Active Ingredients: New active ingredient The New formula has Phenylephrine Hydrochloride which replaces Pseudoephedrine Hydrochloride

Contains: Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose

Directions

Directions for use
For Adults and Children 12 years and over: 2 green (day) capsules every 4-6 hours and 2 red and white (night) capsules at night time as necessary. Do not exceed 6 day capsules and 2 night capsules in 24 hours.

USAGE ADVICE

Who can use this Codral
- Adults
- Children 12 years and over
Use this Codral for
- dry cough
- blocked/runny noses
- headaches and fever
- body aches and pains
Ask your doctor before use
- if you have high blood pressure
- if you are taking antidepressants
- if you have heart problems
- if you are pregnant or breastfeeding
- if you are taking any other medicines to treat cough and cold
Rated 5 out of 5 by from Only This One Helps My Flu I tried several brands and only this one works on me, always purchase and keep spare at home.
Date published: 2019-07-30
Rated 5 out of 5 by from The best product ever The best product ever, whenever I have cold or flu those tablets usually fix me up within a few days
Date published: 2019-07-08
Rated 5 out of 5 by from Soph It is very good to keep into the family medicine box.
Date published: 2019-06-19
Rated 5 out of 5 by from Value for money Only product that works for me when a cold creeps up. Night capsules gives you a restful sleep
Date published: 2019-05-18
Rated 5 out of 5 by from The Best! Since I used this for my cough and flu, I never looked back. We always have a pack in our medicine cabinet just in case. The best medicine to have on stand by!
Date published: 2019-04-17
Rated 5 out of 5 by from The Best for Colds and Cough When I got Colds and Cough I always need long time to recover and it so disturbing me. But I feel much better with this madecine.
Date published: 2019-04-16
Rated 5 out of 5 by from love it all i buy for winter codral it well so good
Date published: 2019-04-13
Rated 5 out of 5 by from Works every time This product always helps to relieve symptoms of colds, flu and coughs
Date published: 2019-04-07
Rated 5 out of 5 by from Best cold tablet! I can tell Codral cold & flu tablet really works for me, recommended to all.
Date published: 2019-01-28
Rated 5 out of 5 by from Stops cough immediately Bought this a month ago when I had a very itchy, scratchy throat and was almost constantly coughing... specially at night. This stopped the throat irritation within half an hour of taking it and I didn't cough again for the next couple of hours till the effect of the medication lasted.
Date published: 2018-10-19
Rated 5 out of 5 by from effective Much more effective than the original one
Date published: 2018-10-17
Rated 4 out of 5 by from Medicine review Works well, helped with symptoms
Date published: 2023-02-18
Rated 4 out of 5 by from Good nights sleep Good product. The nighttime pills really help you to sleep.
Date published: 2022-01-29
Rated 4 out of 5 by from ok. It took a month to receive the goods. And is excessively wraps. all the products that I order where there so is OK.
Date published: 2021-10-05
Rated 4 out of 5 by from Good product I bought these a little while ago and do work well.
Date published: 2019-10-01
Rated 4 out of 5 by from Works Best value for money! Easy to use and really help with the symptoms of a cold!
Date published: 2019-06-22
Rated 4 out of 5 by from Good product I took cold & flu before, now changed to +cough, more features
Date published: 2018-11-22
Rated 3 out of 5 by from Codral Effective for colds and cough
Date published: 2022-02-10
  • y_2024, m_6, d_14, h_5
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_3, bvpage2n
  • co_hasreviews, tv_149, tr_52
  • loc_en_AU, sid_49942, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT